# SDR ASAA2025070659248

- Difficulty date: July 6, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 10,902 hours, 3,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS IN THE CABIN AND ON THE OUTSIDE OF THE PLANE ARE INOP. GROUNDED - YES. REMOVED + REPLACED BATTERY PACKS M1672, M1673, M2816, M1675, AND M1671, OPS TEST CHECKS GOOD IAW B737MAX AMM 33-51-06 + 33-51-00.
